, Volume 151, Issue 1, pp 163-174

On Iterative Methods with Accelerated Convergence for Solving Systems of Nonlinear Equations

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We present a modified method for solving nonlinear systems of equations with order of convergence higher than other competitive methods. We generalize also the efficiency index used in the one-dimensional case to several variables. Finally, we show some numerical examples, where the theoretical results obtained in this paper are applied.

Communicated by Florian A. Potra.
This work was supported in part by the Spanish Ministry of Science and Innovation (MTM 2008-01952/MTM) and the Riojan Autonomous Community (Project Colabora 2009/04).